# SDR SWAA2022012538422

- Difficulty date: May 20, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 54673
- Aircraft time: 54,673 hours, 31,871 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP ON STRAKELET BS 500 CRACKED BETWEEN 2 EACH FASTENERS RH / REMOVED CRACKED STRAKELET @ BS500D SPLICE STRAP IAW SRM 51-40-02-0G-0. INSTALLED ROBBED STRAKELET FROM AIRCRAFT 416 IAW SRM 51-40-02-0G-0 & BEOING DWG #1497101
